Alert archive / Georgia / River Flood Warnings in 2025

River Flood Warning 53, NWS Atlanta, GA

February 13, 2025Floyd County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 13, 2025, 11:29 AM EST for Floyd County, Georgia. It took effect at Feb 13, 2025, 5:49 PM EST. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Feb 13, 2025, 11:29 AM EST (16:29 UTC)
In effect from
Feb 13, 2025, 5:49 PM EST
Expired
Feb 14, 2025, 6:07 PM EST
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Floyd County, GA

The radar

The Northeast Alabama radar (KHTX), 100 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Armuchee Creek at Old Dalton Road near Rome (ARCG1). The gauge peaked at 20.86 ft at Feb 14, 2025, 12:00 AM EST.

actionminormoderate102002/1302/1402/15
Action stage
16 ft
Minor stage
19 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02388350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

389 
WGUS42 KFFC 131629
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1129 AM EST Thu Feb 13 2025

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Armuchee Creek at Old Dalton Road near Rome affecting Floyd 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

GAC115-140500-
/O.NEW.KFFC.FL.W.0053.250213T2249Z-250214T1800Z/
/ARCG1.1.ER.250213T2249Z.250214T0500Z.250214T1132Z.UU/
1129 AM EST Thu Feb 13 2025

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO FRIDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Armuchee Creek at Old Dalton Road near Rome.

* WHEN...From this afternoon to Friday afternoon.

* IMPACTS...At 19 feet, Flood stage is reached. Minor flooding of 
  woodlands...fields and pastures begins along the creek upstream 
  and downstream from the gage on Old Dalton Road.

* ADDITIONAL DETAILS...
  - At 10:45 AM EST Thursday the stage was 17.4 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon to a crest of 19.9 feet just after
    midnight tonight. It will then fall below flood stage
    tomorrow morning.
  - Flood stage is 19 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525


$$
4 follow-up statements
653 
WGUS82 KFFC 132320
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
620 PM EST Thu Feb 13 2025

...The Flood Warning continues for the following rivers in Georgia...

  Armuchee Creek at Old Dalton Road near Rome affecting Floyd 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC115-141130-
/O.CON.KFFC.FL.W.0053.000000T0000Z-250214T1800Z/
/ARCG1.1.ER.250213T2048Z.250214T0500Z.250214T1132Z.UU/
620 PM EST Thu Feb 13 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Armuchee Creek at Old Dalton Road near Rome.

* WHEN...Until Friday afternoon.

* IMPACTS...At 19 feet, Flood stage is reached. Minor flooding of 
  woodlands, fields and pastures begins along the creek upstream and 
  downstream from the gage on Old Dalton Road.

* ADDITIONAL DETAILS...
  - At 5:45 PM EST Thursday the stage was 19.6 feet.
  - Forecast...The river is expected to rise to a crest of 19.9
    feet just after midnight tonight. It will then fall below
    flood stage Friday morning.
  - Flood stage is 19 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525


$$
583 
WGUS82 KFFC 141040
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
540 AM EST Fri Feb 14 2025

...The Flood Warning is extended for the following rivers in 
Georgia...

  Armuchee Creek at Old Dalton Road near Rome affecting Floyd 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC115-142115-
/O.EXT.KFFC.FL.W.0053.000000T0000Z-250214T2106Z/
/ARCG1.1.ER.250213T2048Z.250214T0645Z.250214T1506Z.UU/
540 AM EST Fri Feb 14 2025

...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Armuchee Creek at Old Dalton Road near Rome.

* WHEN...Until this afternoon.

* IMPACTS...At 21.0 feet, Minor flooding continues and expands 
  further into the woodlands...fields and pastures along the creek 
  upstream and downstream from the gage on Old Dalton Road.

* ADDITIONAL DETAILS...
  - At 4:45 AM EST Friday the stage was 20.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 4:45 AM EST Friday was 20.9 feet.
  - Forecast...The river is expected to fall below flood stage
    late this morning and continue falling to 18.0 feet this
    afternoon.
  - Flood stage is 19.0 feet.
  - Flood History...This crest compares to a previous crest of
    20.5 feet on 03/26/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525


$$
774 
WGUS82 KFFC 141824
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
124 PM EST Fri Feb 14 2025

...The Flood Warning is extended for the following rivers in 
Georgia...

  Armuchee Creek at Old Dalton Road near Rome affecting Floyd 
  County.

...The Flood Warning continues for the following rivers in Georgia...

  Oostanaula River at Calhoun affecting Gordon County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC115-150145-
/O.EXT.KFFC.FL.W.0053.000000T0000Z-250215T0139Z/
/ARCG1.1.ER.250213T2048Z.250214T0645Z.250214T1939Z.UU/
124 PM EST Fri Feb 14 2025

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding will continue.

* WHERE...Armuchee Creek at Old Dalton Road near Rome.

* WHEN...Until this evening.

* IMPACTS...At 19 feet, Flood stage is reached. Minor flooding of 
  woodlands...fields and pastures begins along the creek upstream 
  and downstream from the gage on Old Dalton Road.

* ADDITIONAL DETAILS...
  - At 12:45 PM EST Friday the stage was 19.3 feet and nearly
    steady.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 12:45 PM EST Friday was 20.9 feet.
  - Forecast...The river is expected to fall below flood stage
    this afternoon and continue falling through Saturday.
  - Flood stage is 19 feet.


&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525


$$

GAC129-150630-
/O.CON.KFFC.FL.W.0064.000000T0000Z-000000T0000Z/
/CALG1.1.ER.250214T0618Z.250214T1800Z.000000T0000Z.NO/
124 PM EST Fri Feb 14 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Oostanaula River at Calhoun.

* WHEN...Until further notice.

* IMPACTS...At 21 feet, Minor flooding begins of woodlands...fields 
  and pastures upstream and downstream from the gage behind a water 
  treatment plant off Mauldin Road. A boat ramp and portions of a 
  small parking lot on the upstream and right bank side of the 
  Georgia Highway 136 Connector will be under water.

* ADDITIONAL DETAILS...
  - At 1:00 PM EST Friday the stage was 21.6 feet and steady.
  - Forecast...No forecast is available for this location.
  - Flood stage is 21 feet.


&&

LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512
      3453 8504


$$
980 
WGUS82 KFFC 142307
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
607 PM EST Fri Feb 14 2025

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Armuchee Creek at Old Dalton Road near Rome affecting Floyd 
  County.

GAC115-150015-
/O.CAN.KFFC.FL.W.0053.000000T0000Z-250214T2307Z/
/ARCG1.1.ER.250213T2048Z.250214T0645Z.250214T2122Z.UU/
607 PM EST Fri Feb 14 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Armuchee Creek at Old Dalton Road near Rome.

* ADDITIONAL DETAILS...
  - At 5:45 PM EST Friday the stage was 18.9 feet and falling.
  - Forecast...The river is expected to fall to 16.5 feet this
    evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 13, 10:53 AM EST, 36 minutes earlier.

Area forecast discussion, Feb 13, 10:53 AM EST, 36 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1053 AM EST Thu Feb 13 2025

.UPDATE...
Issued at 1042 AM EST Thu Feb 13 2025

Shower activity has cleared most of the County Warning Area other
than the extreme SE corner. For the update, have adjusted
temperatures and cloud cover to match current obs and trends. /SEC

&&

.SHORT TERM...
(Today through Friday)
Issued at 332 AM EST Thu Feb 13 2025

Strong wedge is still holding in place across much of north and
central GA early this morning. A cold front is currently situated
across central AL and is pushing east. A line of showers and
thunderstorms has developed out ahead of the front. On the north
side of the wedge, the convection remains elevated. However, along
the entire line heavy rainfall is occurring. So far, the axis of
heavier rainfall has occurred roughly along the Interstate 85
corridor and northward. There is a very narrow band of 4" to 5"
totals that stretches from Haralson County through Polk and Bartow
counties to Cherokee County. River Flood Warnings and Flash Flood
Warnings remain in effect. No changes to the Flood Watch are
anticipated at this time.

Wedge is well depicted in the observations across the CWA this
morning. There has been some erosion on the SW side and the boundary
looks to be just north of CSG. Where the wedge has eroded, storms
will be able to become surface based and tap into a little
instability. South of the wedge, a few strong storms will be
possible early this morning. Strong, gusty winds would be likely
within any of the stronger storms (along with the heavy rainfall).

Line of convection is moving at a fairly decent clip and conditions
should improve from north to south fairly quickly this morning.
Models are indicating clearing skies by early afternoon. High
pressure will build in quickly from the west.

Along with high pressure, a much drier and cooler airmass will also
build into the CWA. MinT values tonight will mostly be in the 20s
and 30s...with some lower 40s in the far SE. These temps are fairly
close to normal for this time of year. MaxT values for Friday will
be near or slightly below normal.

NListemaa

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 332 AM EST Thu Feb 13 2025

Surface high pressure will be exiting off the eastern seaboard with
another CAD wedge developing in northeast GA along the lee side of
the Appalachians Friday night into early Saturday. Meanwhile, a mid-
level trough will dig across the western CONUS and track across the
Southern Plains Saturday into Sunday. At the surface, a low pressure
system and attendant cold front forming in the ArkLaTx tracking
eastward will bring a final round of rain and a conditional severe
threat for our area Saturday Night into Sunday. Latest model runs
have indicated a slightly slower progression of this system.
Nontheless, rain chances will start to increase on Saturday as a
warm front lifts northward and becoming more widespread overnight
into Sunday along and ahead of the cold front. The surface low and
upper level support lifts quickly to the NNE early Sunday while the
cold front moves through and rain chances gradually coming to an
end. Surface high pressure will once again moves back into the
region with quasi-zonal flow aloft. Thus we welcome another period
of dry weather and seasonal temperatures on Monday lasting through
Tuesday. Around mid to late weekend ensembles depict a southern
stream system tracking across the Southern states bringing yet
another round of unsettled weather. Stay tuned...

Weekend Severe Potential: Similar to the Wednesday/Thursday, the
more favorable timeframe for thunderstorms, potentially severe
thunderstorms will be Saturday Night into early Sunday. As we know,
nighttime severe weather can be especially hazardous, so remain
weather aware. As of this update, SPC has painted a Slight Risk
(Level 2 of 5) for North and west-central GA (including the ATL
Metro). Uncertainties in the severe potential still remain. What we
know: The convective mode would likely be linear owing to the high
shear/low CAPE environment. Thus, isolated damaging winds and/or
embedded spin up tornadoes could form within any kinks or breaks in
the line. The area highlighted by the severe risk area (North and
west-central GA including the ATL metro) will be in relatively close
proximity to the surface low and better forcing. The CAD wedge may
limit severe potential for areas east of the ATL metro. What we
don't know: How much instability will be able to materialize at the
surface? Does the lingering CAD wedge inhibit convective
development?

Weekend Rain and flooding chances: Rivers are likely to still be
elevated with soils across the North well saturated and primed prior
to this next round of rainfall this weekend. Minimal changes to the
forecast rainfall totals Saturday through Sunday with values north
of I-20/I-85 corridor ranging from 1 to 1.75 inches with isolated up
to 2 inches at the higher elevations. NBM probabilities of greater
than 1 inch of rainfall for this same region by Monday morning range
from 70% to 90% -- the higher end probabilities in far north GA and
at the highest elevations. Greater than 2 inches for North GA only
still range from 45 to 50%. So while less 'heavy' rainfall with this
system overall it may still be significant given antecedent soil
conditions particularly up in North GA. WPC has painted a Marginal
Risk (Level 1 of 4) for areas north of I-20/I-85 for heavy rainfall
on Saturday.

Long Term Temperature Overview: Seasonal temperatures are forecast
for Friday with highs in the mid 50s to 60s and lows in the mid 30s
to mid 40s. Saturday and Sunday look to be the warmest days in the
period at least for parts of Central GA with highs ranging in the
mid 50s to the north and mid/upper 70s across the south. We cool off
at the start of the work week with morning lows on Monday in the 20s
and 30s with forecast highs in the 40s and 50s and rebounding back
into the 50s and 60s by Tuesday.

07

&&

.AVIATION...
(12Z TAFS)
Issued at 619 AM EST Thu Feb 13 2025

LIFR/IFR cigs may hang around for the next couple of hours before
improving. VFR expected by the early afternoon. Winds should
switch around to the NW side around or just after 12Z. Frequent
gusts to around 25kt likely during the afternoon.

//ATL Confidence...12Z Update...
Med confidence cigs. Otherwise, high confidence remaining
elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          63  30  55  36 /  20   0   0  30
Atlanta         60  31  55  40 /  10   0   0  40
Blairsville     53  22  51  32 /  10   0   0  30
Cartersville    57  26  55  39 /  10   0   0  40
Columbus        68  35  61  45 /  20   0   0  30
Gainesville     60  30  52  36 /  10   0   0  30
Macon           69  35  59  41 /  30   0   0  30
Rome            56  26  56  39 /  10   0   0  40
Peachtree City  62  28  57  39 /  10   0   0  40
Vidalia         75  42  61  45 / 100   0   0  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...None.

SHORT TERM...SEC
LONG TERM....07
AVIATION...NListemaa
Hazardous weather outlook, Feb 13, 10:57 AM EST, 32 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1057 AM EST Thu Feb 13 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1057 AM EST Thu Feb 13 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Rainfall will continue to exit the area into the afternoon.
However, many area rivers will continue to rise in response to
recent rains.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Another storm system will bring more heavy rainfall along with
scattered thunderstorms to the area late Saturday into Sunday. There
is a risk for severe storms with this system, and river flooding may
also linger through the weekend into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely not needed tonight.

In the hours before

Local storm report, Feb 13, 8:39 AM EST, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
839 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Flash Flood      3 NE Dawnville          34.85N 84.85W
02/13/2025                   Whitfield          GA   Emergency Mngr

            2300 block of Lower Kings Bridge Rd closed
            due to flooding.

&&

LNM
Local storm report, Feb 13, 8:40 AM EST, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
840 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     Flash Flood      3 E Dalton              34.76N 84.92W
02/13/2025                   Whitfield          GA   Emergency Mngr

            Intersection of Old Grade Rd and Crook Dr
            closed due to flooding.

&&

LNM
Local storm report, Feb 13, 8:42 AM EST, 2 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
842 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     Flash Flood      3 E Dalton              34.76N 84.92W
02/13/2025                   Whitfield          GA   Emergency Mngr

            Portions of Jeff Dr closed due to flooding.

&&

LNM
Local storm report, Feb 13, 8:45 AM EST, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
845 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 AM     Flash Flood      1 E Lithia Springs      33.79N 84.64W
02/13/2025                   Douglas            GA   Emergency Mngr

            Mount Vernon Rd at Woodrow Wilson Park
            closed due to flooding.

&&

LNM
Local storm report, Feb 13, 10:22 AM EST, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1022 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 AM     Flash Flood      1 SSW Cedartown         34.00N 85.27W
02/13/2025                   Polk               GA   Emergency Mngr

            Portion of Johnson Lake Rd closed due to
            washout. Vehicle abandoned in floodwaters.

&&

LNM
Local storm report, Feb 13, 10:27 AM EST, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1027 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 AM     Flash Flood      3 W Douglasville        33.76N 84.79W
02/13/2025                   Douglas            GA   Emergency Mngr

            Corrects previous flash flood report from 3
            W Douglasville. The shoulder of a portion of
            Cedar Mountain Rd was washed out, no damage
            to roadway per DOT.

&&

LNM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 8:27 PM ESTRiver Flood WarningFFCDeKalb, Rockdale37 hr
Feb 12, 8:29 PM ESTRiver Flood WarningFFCNewton, Rockdale49 hr
Feb 12, 9:18 PM ESTRiver Flood WarningFFCWhitfield68 hr
Feb 12, 9:21 PM ESTSpecial Weather StatementFFCBartow, Haralson, Polk39 min
Feb 12, 9:52 PM ESTFlash Flood WarningFFCBartow, Floyd, Haralson, Paulding, Polk6 hr
Feb 12, 11:16 PM ESTFlash Flood Warning Considerable damage threatFFCBartow, Haralson, Paulding, Polk6 hr
Feb 12, 11:51 PM ESTRiver Flood WarningFFCPolk12 hr
Feb 13, 12:04 AM ESTSpecial Weather StatementFFCCoweta, Fayette41 min
Feb 13, 12:32 AM ESTSpecial Weather StatementFFCClayton, Henry, Rockdale43 min
Feb 13, 1:56 AM ESTSpecial Weather StatementFFCHarris, Meriwether49 min
Feb 13, 2:04 AM ESTRiver Flood WarningFFCCherokee21 days
Feb 13, 2:10 AM ESTRiver Flood WarningFFCCobb7 hr
Feb 13, 2:17 AM ESTRiver Flood WarningFFCGwinnett26 hr
Feb 13, 2:25 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding31 hr
Feb 13, 2:27 AM ESTRiver Flood WarningFFCDeKalb7 hr
Feb 13, 2:27 AM ESTRiver Flood WarningFFCDawson, Forsyth18 hr
Feb 13, 2:31 AM ESTRiver Flood WarningFFCCarroll, Coweta, Heard41 hr
Feb 13, 2:32 AM ESTRiver Flood WarningFFCMurray, Whitfield38 hr
Feb 13, 2:36 AM ESTRiver Flood WarningFFCDeKalb, Fulton7 hr
Feb 13, 2:40 AM ESTRiver Flood WarningFFCCobb18 hr
Feb 13, 2:45 AM ESTSpecial Weather StatementFFCLamar, Monroe, Pike, Upson45 min
Feb 13, 2:54 AM ESTSpecial Weather StatementFFCBarrow, DeKalb, Fulton, Gwinnett, Jackson66 min
Feb 13, 3:07 AM ESTRiver Flood WarningFFCCherokee34 hr
Feb 13, 3:10 AM ESTRiver Flood WarningFFCGwinnett6 hr
Feb 13, 3:18 AM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Feb 13, 3:24 AM ESTRiver Flood WarningFFCForsyth6 hr
Feb 13, 3:30 AM ESTRiver Flood WarningFFCGwinnett, Walton10 hr
Feb 13, 3:32 AM ESTRiver Flood WarningFFCGwinnett9 hr
Feb 13, 3:36 AM ESTRiver Flood WarningFFCGwinnett6 hr
Feb 13, 3:38 AM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding27 hr
Feb 13, 3:43 AM ESTRiver Flood WarningFFCCherokee, Cobb6 hr
Feb 13, 3:46 AM ESTRiver Flood WarningFFCCherokee6 hr
Feb 13, 3:48 AM ESTRiver Flood WarningFFCPolk6 hr
Feb 13, 3:57 AM ESTSpecial Weather StatementFFCTaylor33 min
Feb 13, 4:10 AM ESTRiver Flood WarningFFCCobb, Fulton16 hr
Feb 13, 4:25 AM ESTRiver Flood WarningFFCDeKalb, Fulton5 hr
Feb 13, 4:41 AM ESTRiver Flood WarningFFCFulton, Gwinnett5 hr
Feb 13, 5:00 AM ESTRiver Flood WarningFFCCobb, Fulton14 hr
Feb 13, 5:02 AM ESTRiver Flood WarningFFCCobb, Fulton14 hr
Feb 13, 5:03 AM ESTRiver Flood WarningFFCHaralson21 days
Feb 13, 5:36 AM ESTRiver Flood WarningFFCCherokee13 hr
Feb 13, 5:55 AM ESTRiver Flood WarningFFCFulton7 hr
Feb 13, 6:01 AM ESTRiver Flood WarningFFCDawson7 hr
Feb 13, 6:20 AM ESTRiver Flood WarningFFCCobb3 hr
Feb 13, 6:26 AM ESTRiver Flood WarningFFCCoweta, Fayette5 hr
Feb 13, 6:44 AM ESTSpecial Weather StatementFFCTelfair, Wilcox46 min
Feb 13, 7:47 AM ESTRiver Flood WarningFFCCherokee3 hr
Feb 13, 8:05 AM ESTRiver Flood WarningFFCDawson, Forsyth5 hr
Feb 13, 8:08 AM ESTRiver Flood WarningFFCCatoosa13 hr
Feb 13, 8:10 AM ESTRiver Flood WarningFFCBarrow, Jackson36 hr
Feb 13, 9:42 AM ESTRiver Flood WarningFFCGreene, Oconee, Oglethorpe3 days
Feb 13, 9:44 AM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe21 hr
Feb 13, 9:48 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Feb 13, 10:09 AM ESTRiver Flood WarningFFCCobb, Paulding20 hr
Feb 13, 11:10 AM ESTRiver Flood WarningFFCNewton, Rockdale2 hr
Feb 13, 11:13 AM ESTRiver Flood WarningFFCFloyd, Polk7 hr
Feb 13, 11:23 AM ESTRiver Flood WarningFFCFloyd25 hr
Feb 13, 12:35 PM ESTRiver Flood WarningFFCFayette, Spalding49 hr
Feb 13, 12:38 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding21 days
Feb 13, 12:42 PM ESTRiver Flood WarningFFCFloyd51 hr
Feb 13, 1:15 PM ESTRiver Flood WarningFFCCherokee, Forsyth8 hr
Feb 13, 2:27 PM ESTRiver Flood WarningFFCFloyd7 hr
Feb 13, 2:33 PM ESTRiver Flood WarningFFCCatoosa29 hr

Nearby

River Flood Warnings in Georgia, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.